Table of Contents
ISRN Mathematical Analysis
Volume 2012, Article ID 403028, 12 pages
http://dx.doi.org/10.5402/2012/403028
Research Article

Some Properties of Certain Subclasses of Analytic Functions with Complex Order

1School of Mathematics and Statistics, Anyang Normal University, Anyang, Henan 455002, China
2School of Econometrics and Management, Changsha University of Science and Technology, Changsha, Hunan 410114, China
3Department of Mathematics, Huaihua University, Huaihua, Hunan 418008, China

Received 2 November 2011; Accepted 30 November 2011

Academic Editor: G. Martin

Copyright © 2012 Zhi-Gang Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhi-Gang Wang, Feng-Hua Wen, and Yong Sun, “Some Properties of Certain Subclasses of Analytic Functions with Complex Order,” ISRN Mathematical Analysis, vol. 2012, Article ID 403028, 12 pages, 2012. https://doi.org/10.5402/2012/403028.